# SDR SWAA2022021691778

- Difficulty date: May 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 241AEF IS DISBONDED ON AFT EDGE / REPAIRED DISBOND ON AFT EDGE OF FLOOR PANEL 241AEF. IAW B737 700 SRM 53-00-50-2R-1 REV 6; SRM 53-00-50-2R-0 REV 64 TAP TEST GOOD
